Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111144
Full metadata record
DC FieldValueLanguage
dc.contributor.authorShur, A. M.en
dc.contributor.authorGorbunova, I. A.en
dc.date.accessioned2022-05-12T08:13:35Z-
dc.date.available2022-05-12T08:13:35Z-
dc.date.issued2010-
dc.identifier.citationShur A. M. On the Growth Rates of Complexity of Threshold Languages / A. M. Shur, I. A. Gorbunova // RAIRO - Theoretical Informatics and Applications. — 2010. — Vol. 44. — Iss. 1. — P. 175-192.en
dc.identifier.issn0988-3754-
dc.identifier.otherAll Open Access, Green3
dc.identifier.urihttp://hdl.handle.net/10995/111144-
dc.description.abstractThreshold languages, which are the (k/(k-1))+-free languages over k-letter alphabets with k ≥, are the minimal infinite power-free languages according to Dejean's conjecture, which is now proved for all alphabets. We study the growth properties of these languages. On the base of obtained structural properties and computer-assisted studies we conjecture that the growth rate of complexity of the threshold language over k letters tends to a constant α̌ ≈ 1.242 as k tends to infinity. © 2010 EDP Sciences.en
dc.description.sponsorshipThe authors heartly thank the referees for their valuable comments and remarks.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherEDP Sciencesen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceRAIRO Theor. Inf. Appl.2
dc.sourceRAIRO - Theoretical Informatics and Applicationsen
dc.subjectCOMBINATORIAL COMPLEXITYen
dc.subjectDEJEAN'S CONJECTUREen
dc.subjectGROWTH RATEen
dc.subjectPOWER-FREE LANGUAGESen
dc.subjectTHRESHOLD LANGUAGESen
dc.subjectCOMBINATORIAL COMPLEXITYen
dc.subjectCOMPUTER ASSISTEDen
dc.subjectFREE LANGUAGESen
dc.subjectGROWTH PROPERTIESen
dc.subjectQUERY LANGUAGESen
dc.subjectLINGUISTICSen
dc.titleOn the Growth Rates of Complexity of Threshold Languagesen
dc.typeConference Paperen
dc.typeinfo:eu-repo/semantics/conferenceObjecten
dc.typeinfo:eu-repo/semantics/submittedVersionen
dc.identifier.scopus77249179671-
local.contributor.employeeShur, A.M., Ural State University, Ekaterinburg, Russian Federation; Gorbunova, I.A., Ural State University, Ekaterinburg, Russian Federationen
local.description.firstpage175-
local.description.lastpage192-
local.issue1-
local.volume44-
local.contributor.departmentUral State University, Ekaterinburg, Russian Federationen
local.identifier.eid2-s2.0-77249179671-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-77249179671.pdf306,97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.